# SDR AUS20040233

- Difficulty date: March 21, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 747
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE VIBRATION LEVELS HIGH.  VISUAL INSPECTION OF THE TAIL PIPE FOUND CATASTROPHIC TURBINE FAILURE.  RT CORE COWL HOLED.  LPT CASE CONTAINED HOLES AND CRACKING.  AIRCRAFT IS FOREIGN REGISTERED.
